scientific article
From MaRDI portal
Publication:2868683
zbMath1277.53040MaRDI QIDQ2868683
Publication date: 18 December 2013
Full work available at URL: http://journals.yu.edu.jo/jjms/Issues/Vol5No22012PDF/1.pdf
Title: zbMATH Open Web Interface contents unavailable due to conflicting licenses.
Related Items (4)
Curvature properties of interior black hole metric ⋮ Mixed generalized quasi-Einstein warped product manifolds ⋮ Unnamed Item ⋮ On quasi-Einstein sequential warped product manifolds
This page was built for publication: